# SDR 97ZZZX2368

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Executive Aviation, repair station ABOR475B
- Aircraft: N83GA
- Make and model: Beech 200BEECH
- Aircraft serial: BB518
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FIRE WARNING ON START-UP.  TROUBLESHOOTING REVEALED THAT SUSPECT CAUSE IS MOISTURE CONTAMINATION OF FIRE LOOP DETECTORS.
